For Better Health
Askdocweb is about side effects
Search for
Online since 2002
Home star Site Map star Resources star Contact Us star Privacy Policy star Advertise
 

About Retin-a

If you've used Retin-A, please help others by sharing your experience with side effects. What would you tell your best friend about this product? Please remember that we do not give medical advice. That is for your local health care provider, who is familiar with your medical history.


Off-label use of Retin-A
10/19/2012
I've been using retin A on my chest for almost two weeks, and my skin had gotten really red. It looks like a rash.. Is this a normal side-effect or should I be worried? Thanks,
Pari.

AskDocWeb: It is not unusual for the skin to become red and irritated but any off-label use like that should be discussed with your doctor.


Using Retin-A with other products
10/21/2012
I'm using facelin a and rentino a o.5% at night can i use pilosphy purity made simple one step cleanser and clinique dermatically gel?.....

Review now it's a great product dont touch ur skin dont put too much and drink lots of water u will see the diffrence my friend used it she is so clear now that she look amazing. and my self i m 30 after deliver baby 2 years ago now i m getting acne its getting better i used it for a week and see the improvement plus if u see some wrinkle that means u are using some very bad cleanser.
Monica

AskDocWeb: The product information for Retin-A says to consult with your doctor before using other topical products with this medication. What works well for one person may cause serious problems for someone else.


Hormonal sensitivity and acne prone
10/22/2012
Almost 1yr and half Im suffering from hormonal sensivity and acne prone. I've been always trust natural treatment such as toothpaste, baking soda, tea tree oil and aloe vera..I do scrub also greentea w/honey.. It help through healing process and the thing nice about natural treatment it doesnt give pimple marks or darkening on the surface and u can go out under the sun..but after healing one pimple, another one will come out.. So Im really tired of doing that..

My case is hormonal stage where now that Im 30 im suffering.in that situation that ever since I have healthy pimple free skin.. Then I saw from my first doctor consultation he gave panoxyl and stieva a cream.w/c still not open yet coz I preferred natural..Then I do research before using it and give it a try.. I try stieva a instead of panoxyl ...I carefully follow the instruction, Oh my Gosh!!! 1 night healing process on pimple only..my skin very soft and supple. I used it w/ Cetaphil gentle cleanser ..at morning I do gentle scrub w/tap water ..Cetaphil moisturizer for chronic dry and sensitive skin..and top w/ Cetaphil Spf 50+ UVA/UVB..and start putting makeup. First im using bb cream but It becomes cakey, then I used liquid foundation in waterbased w/Spf also.

I do experience all side effect but theres a way to prevent it by using skincare that have intense hydration and good for sensitive skin ..do gentle face scrub. I do every other day morning.. And keep your face protected. It's my 1 week of using stieva a cream 0.025% alone pea size every single night..its makes me 20yrs younger.
Cherry


How long will it take to clear my skin?
10/30/2012
Hi, my name is snehal, m from india, m 17 years and i have been suffering from acne when i was 12 years. 1 month ago i started using retin a 0.05% and i use it for every night. a pea sized amount of the cream. for cleansing i use ' acnelak' soap thrice a day. and i have been suffering from mild redness. when i come from bath my entire face goes red and when m sweating that time i go red. and for rest of the time it's not a problem. my question is that how long will it take to clear my skin? And are there any anti acne pills taken orally when using retin a for acne ? and what are good signs when using retin a ? thanks in advance.
Snehal

AskDocWeb: You should begin to notice improvement after 2 to 3 weeks of treatment. More than 6 or 7 weeks of treatment may be needed before consistent beneficial effects appear. Depending on your condition, you may also need treatment with a daily oral antibiotic, especially if you have inflamed acne breakouts. Often the oral antibiotic is used only until the acne is under control, and then it is discontinued. The oral antibiotics most commonly prescribed for acne are tetracycline and its close cousins minocycline and doxycycline. Other antibiotics that might be used include Clindamycin, Doryx (delayed release doxyxyline), and Solodyn (extended release minocycline).

Some peeling and flaking are good signs as the Retin A changes the skin's growth rate, which increases skin cell turnover. The exfoliation comes from dissolving the top layer of dead skin cells. It is not uncommon for people to experience a worsening of their condition when using Retin-a before things get better.


17 year old with acne
11/10/2012
Hie, my name is Snehal, am 17 and my problem is that I've just started using retin-a for acne and about 2 months are over. but am not able to make out if it's working on my skin or not. as it's always said that it shows awesome results after 6 months to a year. and am a sufferer of acne, blackheads and white heads for about 7 years.

My question is that, are there any pills to take in combination with retin-a for acne ? and yes, at the beginning I've had some side-effects like mild burning and all.... please I need help. as my acnes causes me to go under depression. and I don't like to go anywhere. no matter if it's for shopping, college, weddings or anything else. they are not like covered on my entire face but are very visible and I've few acne scars. but my acnes on my forehead have quite cleared up...help?

Any good pills that you would recommend or suggest? And I started using retin-a on my own. I didn't go to any doctor but a friend of mine used it when she had acnes and now she's got baby-like. it looks so beautiful. her and mine's skin are same. but now she doesn't have any acne nor spots on her skin. help, please?
Snehal

AskDocWeb: Sometimes an antibiotic is prescribed for use with Retin-A but you should really consult with a doctor to find out what is safe and appropriate for your particular condition. Remember that the purpose of this forum is not for diagnosing or medical advice. It is for discussing the side effects of Retin-A.

Read more feedback about Retin-A

Report - 89 - 90 - Page 91 - 92 - 93 - 94 - Last Page 102


If you find this page useful share it with others. If you have used Retin-A, use the form below to add your review of Retin-A, feedback or suggestions that may help others. Please note that all addresses are held confidential.
Thanks for stopping by!

Your name:
Your email:
Add your product review in the box below:

 

This consumer advocate website is protected by copyright 2010-2012 Askdocweb, Inc. All Rights Reserved. This is a layman's report Retin-a and is not intended to replace discussions with a health care provider. Do not use the information on this forum as a substitute for your doctor's advice. Always consult your doctor before taking any drug and follow your doctor's directions. Source material: Food and Drug Administration, Medline, Physician's Desk Reference, and the largest community of people in the world, those who are concerned about side effects and healthcare.
Bottom of page